2A® Tablet: Each tablet contains Paracetamol BP 500mg.
2A® Suspension: Each 5ml suspension contains Paracetamol BP 120mg.
2A® is the formulation of Paracetamol which is one of the safest and most widely used analgesic and antipyretic. 2A® produces analgesic action by elevation of the pain threshold and antipyresis through action on the hypothalamic heat regulating centre. 2A® exerts significantly milder side effects and most unlikely to produce many of the serious side effects associated with aspirin and other NSAIDs.
2A® is rapidly and completely absorbed from the G.I.T. following oral administration and from rectum after rectal administration. The mean half-life of absorption from the upper small intestine is only 7 minutes. The drug is extensively metabolized in the liver and it has a plasma half life of 1.5 to 3.0 hours. 2A® is not bound to plasma proteins to any extent.
Fever, common cold and influenza. Headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Pain of colic, back pain, post-operative pain, postpartum pain, chronic pain of cancer, inflammatory pain, post vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.
Adult: 1-2 tablets every 4-6 hours up to a maximum of 4 g (8 tablets) daily.
Children: (6-12 years): ½ to 1 tablet 3 to 4 times daily.
For long term treatment, it is wise not to exceed the dose beyond 2.6 g/day.
Children (under 3 months): 10 mg/kg body weight.
(reduce to 5 mg/kg if jaundiced) 3 to 4 times daily.
3 months – 1 year : ½ to 1 teaspoonful 3 to 4 times daily.
1 to 5 year : 14 to 2 teaspoonful 3 to 4 times daily.
6 to 12 year : 2 to 4 teaspoonful 3 to 4 times daily.
Adult : 4 to 8 teaspoonful 3 to 4 times daily.
Known sensitivity to Paracetamol.
Paracetamol is safe in all stage of pregnancy and lactation.
Side effects are significantly mild, though hematological reactions have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.
1-4 g/day: excessive overdose: more than 4 g/day. Symptoms of overdose include pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12-48 hours after ingestion. In severe poisoning hepatic failure may progress to encephalopathy, coma and death.
Keep in a cool dry place (below 300 C) and protect from light.
Should be used by the prescription of registered physician.
Keep our of the reach of children.
2A® Tablet: Box containing 50×10’s tablets in blister pack.
2A® Suspension: 60 ml suspension in sealed cap bottle.